Skip to Content
Is your RA under control? Take an assessment here >

Drug interactions between auranofin and disulfiram

Results for the following 2 drugs:
auranofin
disulfiram

Interactions between your drugs

Moderate

auranofin disulfiram

Applies to: auranofin and disulfiram

Using auranofin together with disulfiram may increase the risk of nerve damage, which is a potential side effect of both medications. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Let your doctor know if you develop weakness, numbness, pain, burning, or tingling in your hands, feet, or limbs. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Drug and food interactions

No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.

Therapeutic duplication warnings

No warnings were found for your selected drugs.

Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.

Drug Interaction Classification

The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Major Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Moderate Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Minor Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.
Unknown No information available.

Do not stop taking any medications without consulting your healthcare provider.

Further information

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Hide